# SDR DALA1231900675

- Difficulty date: April 16, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 65,309 hours, 30,091 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 1380-1400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED CREASE BEAM BS 1380-1400 RBL 70.5.  REMOVED CORROSION ON CREASEBEAM WEB.  FOUND TO BE OUT OF LIMITS IAW SRM 53-60-13 PG1 3 DETAIL III.  REMOVED CREASEBEAM IAW 51-40-02 PG31 FIG 8.  INSTALLED CREASEBEAM WEB IAW SRM 51-40-02 PG7 AND PG21 FIG 4.
